Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Child with rashes on the stomach and feet. Scabies or allergy?

Hi, my daughter, who is 14, has a rash contained only on her left side of stomach and one foot . Took her to locum GP who has never seen such a rash. It came up like an allergy rash, then changed to a raised abnormal shaped rashes , which the GP said had little yellow dots in? Some kind of infastation???? Anyway he s prescribed lyclear, which I m unsure to give as its for crabs and scabies??
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Allergist and Immunologist 's  Response
These rashes seems to be allergic.As scabies does ot give this type of picture
My be allergic to some soap or oil you apply
Use non toxic soap for few days
apply olive oil on affected area
For this condition to subside
apply fluticasone ointment BD on affected area
You can also apply calamine lotion once a day
do this for 3 week
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor